MAUDE Adverse Event Report: COVIDIEN KANGAROO CONNECT FEEDING SET 500 ML; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO CONNECT FEEDING SET 500 ML; PUMP, INFUSION, ENTERAL
Model Number 77500FD
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the end user experienced pump set tubing coming apart at the cassette, especially when priming.Additional information received from the customer stated that there was a leak as the tubing was disconnected.There was no patient harm reported.
 
Additional Manufacturer Narrative
Additional information: h2, h3, h6.Investigation summary: the customer reported the pump set tubing was coming apart at the cassette when priming.Additionally, leaking occurred when the tubing disconnected.A review of the device history record was unable to be completed due to the lot number being unknown.A trend review for the reported failure of disconnection and leak did not identify a trend.Three (3) used samples were received for evaluation.Visual inspection and functional testing performed confirmed the reported complaint of detached line from the cassette.The confirmed product failure is related to tubing diameter being out of specification, thus, tracing the cause to manufacturing.An investigation has been initiated to determine the root cause of this device failure and corrective actions have been implemented for the extrusion process of tubing line.Additional actions will not be taken at this time.This product issue will continue to be monitored and trended.

Brand Name
KANGAROO CONNECT FEEDING SET 500 ML
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11030494
Report Number1282497-2020-09799
Device Sequence Number2692522
Product Code LZH
UDI-Device Identifier10884521190849
UDI-Public10884521190849
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number77500FD
Device Catalogue Number77500FD
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer12/14/2020
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date03/02/2021
Patient Sequence Number1